# SDR CALA2023111403345

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 70,530 hours, 26,024 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: 345A91201
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY MEASURING STICK(S) HAS BEEN DEFERRED IN COMPLIANCE WITH CDL CARD 281610. REFERENCE CDL ON LP 6279792. REQUEST MEL 2816A. REQUEST MEL 2816A. #2 CENTER TANK STICK MISSING. PLACARD DEFERRED INSTALLED. REF LP 6279792 FOR CDL TOMC APPROVED MEL 2816A MEL 2816A STICK REQUIRED, DUE TO MEL 2806B ALREADY APPLIED DISCOVERED PART MISSING FROM ACFT DURING DEPARTURE WALKAROUND.
